MAUDE Adverse Event Report: AV-TEMECULA-CT XACT CAROTID STENT SYSTEM

AV-TEMECULA-CT XACT CAROTID STENT SYSTEM
Catalog Number 82092-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined that the reported difficulty to remove appears to be related to circumstance of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The emboshield nav6 referenced is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported the procedure was performed to treat a lesion in the common carotid artery.The emboshield nav 6 embolic protection system (eps) was advanced with resistance and tension noted due to the anatomy, but reached the desired location.An xact stent delivery system (sds) was advanced to the target lesion and the stent was implanted successfully.During withdrawal of the xact sds, the device became stuck with a kink in the nav 6 barewire.The distal end of the 6fr sheath was advanced up to the filter and all devices were removed as one whole system.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XACT CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7375048
Report Number2024168-2018-02234
Device Sequence Number1373170
Product Code NIM
UDI-Device Identifier08717648010286
UDI-Public08717648010286
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number82092-01
Device Lot Number7121361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight95